# SDR CALA2011112100759

- Difficulty date: November 21, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A352314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMP FUSELAGE FRAME STA 360 HAS CORROSION BETWEEN S-26L AND S-28L ON UPPER SURFACE OF STRAP.  PERFORM SPLICE STRAP CORROSION REPAIR PER ECRA 5331-01575.
